# SDR ARWA0010305

- Difficulty date: March 14, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,506 hours, 26,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 47544201
- Condition: Broken
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION FOUND LT INBOARD FLAP TRACK BROKEN HANGER BOLT.  REMOVED AND REPLACED LT INBOARD FLAP STA 97 TRACK HANGER BOLT IAW MM 27-51-3.  OPERATIONAL CHECK OF THE FLAP SYSTEM FOUND NORMAL IAW MM 27-53-1.
